MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE

Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number ER320
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 9/28/2026.D4 batch # z7050n.Investigation summary: the product was returned to lab cincinnati for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the er320 device was received with the jaws closed and no apparent external damage.The device underwent ct scanning to evaluate its internal components, the trigger was found bent.To evaluate the reported incident, the device was subjected to functional testing.During testing, the device couldn¿t be fired as the trigger is bent.Furthermore, twenty-one (21) clips were found remaining within the clip track.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what may have caused the reported incident.A manufacturing record evaluation was performed for the finished device batch z7050n number, and no non-conformances were identified.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50788406
Report Number3005075853-2026-07583
Device Sequence Number10571365
Product Code FZP
UDI-Device Identifier10705036012580
UDI-Public(01)10705036012580(17)301130(10)842D76
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K812291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberER320
Device Lot Number842D76
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown